# SDR 05FDEA01245

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL LEADING EDGE PANEL 322CL HAS CORROSION ON LOWER SPLICE FITTING.  REMOVED NUT PLATES IAW A310-200 SRM 51-40-21, REMOVED CORROSION IAW A310-200 SRM 51-74-10.  CHECKED MATERIAL LOSS OUT OF LIMITS IAW A310-200 SRM 55-30-00.  REMOVED AND REPLACED SPLICE FITTING IAW A310-200 SRM 51-40-21.
